Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have gray color vomit last night, had stomach discomfort, nausea

Lastnight I wasn t feeling too well. I could not sleep because I was tossing and turning. My stomach felt weird and I felt nauseos. Every side I would turn on just made me go back to laying on my stomach or back because I could feel a liquid in my stomach falling to the opposite side of the one i would lay on. When I couldn t hold it in anymore I threw up a dark gray color vomit . I am seventeen years I don t really know why I threw up that odd shade.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
Vomiting a dark gray color vomit is from the GI tract-called as haematemesis. It is a blood mix with the acid in the stomach which gives you that colour. It is because of a lower oesophageal bleed or a gastric ulcer bleed. If the vomiting doesnt stops it is an acute emergency. You need to run to ER. If it is only one episode omeprazole or pantaprozole can be used for the time being and consult a Gastroenterologist. To confirm the lower oesophageal bleed an upper GI endoscopy is required. Antiemetics like domperidone can be used to relieve the vomiting. Antispasmodics like dicyclomine can be used to relieve the spasm. If you are on aspirin please stop taking the medication as it also can cause upper GI bleed.
Hope this is helpful to you
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor